Very singular solutions for thin film equations with absorption
Galaktionov, V. A., 2010. Very singular solutions for thin film equations with absorption. Studies in Applied Mathematics, 124 (1), pp. 39-63.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
This study is motivated by the detailed VSS results for the second-order porous medium equation with absorption (u >= 0) which have been known since the 1980s.
|Creators||Galaktionov, V. A.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)